Human Growth Hormone Effects
To All: Has anyone here had any experience with injectable Human Growth Hormone compounds, such as Genotropin, or Saizen mixable HGH powder?
I have had several years experience with these and I am curious about a side effect that I have seen talked about—a so called BG syndrome or “Big Gut” growth from putting the injections into the belly fat area. I have had very positive effects from this HGH use in the areas of mental acuteness, reduction in overall body fat, increase in lean body mass, improved skin condition etc. However, I have developed a BG even though I eat pretty right and exercise. It seems like the more I exercise the mid body, particularly the abs, that I grow an even bigger BG rather than slimming down in the waist. I have very small “handles” on the sides of my body.
I have noticed no effects on my PE routines and on my PE in general. HGH does not seem to be related much to PE, as far as I can tell. Anybody know any thing about this topic? Please, comment and let me have the benefit of your experience, both good and bad. Thanks very much. B